# SDR ASOA201705264028

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 37,496 hours, 29,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532605017
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE LEFT OUTBOARD SEAT TRACK NR 5 AND RIGHT NR 4 WERE FOUND TO BE CORRODED BEYOND LIMITS. THE AFFECTED SEAT TRACKS WERE REMOVED AND REPLACED.
